Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir/mam Since few days am observing that my stool colour is becoming blackish I am feeling a burning sensation in my stomach And cramps on my upper abdomen.

4 Doctors Answered
Sir/mam
Since few days am observing that my stool colour ...
It may gas-distention trouble due to indigestion. Have simple bland food (Khichadi) for next few days avoiding junk, oily, spicy fried and deep-fried food items. Drink lot of water. Add Jeera, Ajwain, Sonth in your food items – these herbs prevent gas formation. Reduce intake of tea – coffee. Instead you can have green tea. Do not lye-down or sit immediately after having meals. Have a walk instead. Maintain good bowel habits. Have more of Coconut Water, Gulkand etc to relieve acidity, Avoid too much of Cauliflower, Peas, Brinjals, Namkeens as snacks etc. Do regular walking and mild exercises. You may also do a weekly fast – just to relax and calm down your system. Fasting also helps in cleansing of the system. For gas some herbal medicines might also help you but after proper history taking. For that you may consult me privately over Lybrate. Please update with your valuable feedback.
You found this helpful
Sir/mam
Since few days am observing that my stool colour ...
If your stool colour is blackish and your are complaint of pain and cramps you must visit your Doctor for further examination to rule out the cause .You need a stool examination to check the presence of blood. For investigation personal consultation is must. Mean while you can assess your diet .If you are taking spicy fried and fried stuff you should stop immediately. Regards.
1 person found this helpful
Sir/mam
Since few days am observing that my stool colour ...
MEDICINE - BROMIUM 200 Three times for 4 days, NUX VOMICA 200 two times for 15 days. ADVISED -do not eat oily food, junk food, spicy food.
1 person found this helpful
Sir/mam
Since few days am observing that my stool colour ...
It needs to be checked thoroughly as the black stools might be due to some blood (bleed or injury inside ). Visit a doctor and let him diagnose. Go for some tests (CBC, ESR, Liver profile) and USG of abdomen if required. Follow up later with the reports. As a precaution change you habits and adapt a healthy life-style.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.